Open Access
Translator Disclaimer
December 2004 Prequantization and Lie brackets
Marius Crainic
J. Symplectic Geom. 2(4): 579-602 (December 2004).

Abstract

We start by describing the relationship between the classi- cal prequantization condition and the integrability of a certain Lie algebroid associated to the problem and use this to give a global construction of the prequantizing bundle in terms of path spaces (Introduction). Next, we rephrase the problem in terms of groupoids (second section), and then we study the more general problem of prequantizing groupoids endowed with multiplicative 2-forms (the rest of the paper).

Citation

Download Citation

Marius Crainic. "Prequantization and Lie brackets." J. Symplectic Geom. 2 (4) 579 - 602, December 2004.

Information

Published: December 2004
First available in Project Euclid: 3 April 2006

zbMATH: 1095.53060
MathSciNet: MR2197220

Subjects:
Primary: 53D50
Secondary: 58H05

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.2 • No. 4 • December 2004
Back to Top